A Michigan State Trooper was saved with Narcan after coming into contact with a mix of fentanyl and cocaine Wednesday. Troopers were in Lincoln Park, Mich. on a drug bust when at 3:30 p.m. troopers stopped a vehicle in the 800 block of Capitol, assisting the Downriver Area Narcotics Association task force. At some point during vehicle and driver search, one of the troopers came in contact with a cocaine and fentanyl mix. He started to have symptoms consistent with an overdose, according to MSP Lt. Mike Shaw. "The trooper's partner recognized those signs and immediately administered two doses of Narcan," he said. "Troopers keep them in their cruisers at all time. Immediately the trooper started to recover but was taken to the hospital as a precaution." Shaw said that dealing with cocaine and fentanyl can be very dangerous. "The trooper did not even realize he came in contact with the drug," he said. "It can get into your system through your skin, breathing or eyes. Depending on what it’s cut with you can die from an amount small enough to fit on the head of a pin."